# SDR SWAA2012121310592

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 36,449 hours, 20,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK FAILED CHECK AT M01672 AND M01669.  REMOVED AND REPLACED EMERGENCY BATTERY PACK  AT LOCATION M01672 AND M01669 PER SSM AND PER MM.
